Sottogruppi congruenziali principali del gruppo simplettico modulare
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 47 (1969) no. 3-4, pp. 167-172
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A new general definition of the principal congruence subgroups of the symplectic modulary group $\Gamma$ with regard to a matrix $\mathfrak{Q}$ is given, instead of - as usual - with respect to an integer $q$. Necessary and sufficient conditions for $\mathfrak{Q}$ in order that such subgroups may exist are then found, and then all the corresponding subgroups are obtained.
@article{RLINA_1969_8_47_3-4_a6,
author = {Rosati, Mario},
title = {Sottogruppi congruenziali principali del gruppo simplettico modulare},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {167--172},
year = {1969},
volume = {Ser. 8, 47},
number = {3-4},
zbl = {0241.20037},
mrnumber = {0267006},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1969_8_47_3-4_a6/}
}
TY - JOUR AU - Rosati, Mario TI - Sottogruppi congruenziali principali del gruppo simplettico modulare JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1969 SP - 167 EP - 172 VL - 47 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/RLINA_1969_8_47_3-4_a6/ LA - it ID - RLINA_1969_8_47_3-4_a6 ER -
%0 Journal Article %A Rosati, Mario %T Sottogruppi congruenziali principali del gruppo simplettico modulare %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1969 %P 167-172 %V 47 %N 3-4 %U http://geodesic.mathdoc.fr/item/RLINA_1969_8_47_3-4_a6/ %G it %F RLINA_1969_8_47_3-4_a6
Rosati, Mario. Sottogruppi congruenziali principali del gruppo simplettico modulare. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 47 (1969) no. 3-4, pp. 167-172. http://geodesic.mathdoc.fr/item/RLINA_1969_8_47_3-4_a6/